# SDR AWXA200400443

- Difficulty date: April 5, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK THE UPPER SURFACE OF LT OUTBOARD FORE FLAP WAS FOUND DELAMINATED 89.5 INCHES FROM INBOARD END WS 378 TO WS 386. MAINTENANCE REMOVED DELAMINATED PREVIOUS REPAIR ON LT OUTBOARD FORE FLAP FROM WS 378 TO WS 386; FABRICATED A REPAIR DOUBLER; BONDED REPAIR PART TO FORE FLAP IAW B737-300 SRM 51-70-10, FIG. 17.
